# SDR DHLA2009770AT526

- Difficulty date: January 6, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 67,264 hours, 39,529 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE VERTICAL STABILIZER ACTUATOR RT ACCESS PANEL FRAME "T" SHAPE SUPPORT WORN AND LOOSE.  REPAIRED VERTICAL STABILIZER MID SPAR CHORD RIGHT SIDE FROM FIN STA 222 TO FIN STA 235 IAW B727 SRM 55-30-6 FIG 3
